Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Ear ringing, dizziness, neck pulse, blurred vision after migraine. MRI clear

Hi, I woke up in the middle of the night about 4 weeks ago with a ringing in my right ear and buzzing in my left. I also feel really dizzy when standing up and I can feel my pulse in my neck and back of head 24/7. I am a migraine sufferer and also have blurred/ double vision for 6 weeks following a migraine. An MRI of the brain was clear and my doctor said my ears are not blocked but they feel full to me. My jaw also makes a crunching noise and my neck cracks when I turn it to the right! Please help
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
take antipyretics like ibuprefen ,drink plenty of water avoid oily foods and soft drinks .you should do gargles and take some green tea I recommend to have a proper clinical examination.
Hope it helps
Wishing a speedy recovery
Dr imran
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor